# SDR UPS08M53926

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-F1-004 OF MD11-5100-30530 APPENDIX C SECTION C ITEM 3, FOUND 2 GOUGES ON FWD EDGE OF DOUBLER REPAIR STA 999 L-39R- L-42R.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED, AND INSTALLED NEW REPAIR DOUBLER 1 AND REPAIR DOUBLER 2 IAW MD11 SRM 53-50-00 VOL 1 FIGURE 17 SHEETS 1-5.
